Aa
Aa
A
A
A
Close
Avatar universal

hydrocodone withdrawal, day 2

Hello! :) (very forceful smile lol) anyways, I'm going on day two almost 3 without pills, I started taking them over a year ago, 5mg, then 10, then 20, eventually 30, I stopped there and told myself no more, flushed the pills, but now I feel terrible, I hate life, the physical pain I've been dealing with, but my mental state is just bad :( I cry, don't want to be around anyone, agitated, can't sleep, depressed, I accused my boyfriend of not loving me and accused him of cheating and that's NOT me,I'm a confident 26 year old woman, I looked in the mirror and didn't that that woman, I think I'm very beautiful, but all I saw was a pale face with purple bags under my eyes and a bit of weight loss, I'm skinny as it is! Does it get better? Will I ever be happy again? I have no access to pills, and I refuse to take them even if I did, I will not allow something so small to take control of my body, I feel alone even though I'm not. My boyfriend nor my family knows, I want to see if I can deal with it on my own, but having someone who knows what it's like to talk to would be lovely!
9 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I was introduced to Tylenol since the age of 7 because of migraines and I'm now 23 on November 29th. I started taking them just for migraines but I also suffer headaches frequently so I thought if the pills work for that, they'll definitely work for headaches. I thought,"Why be in pain ever if I don't have to." I also always took two on the first dose everytime. The bottle says to take one and if it doesn't work, take two on the next dose but I never followed that. I hate pain and have a low tolerance to head pain. I seem to do well and handle pain anywhere else but the head as long as it isn't severe. My head just had to hurt a bit and I would pop two pills immediatly for fear of it turning in to a full blown migraine. I was taking Tylenol more than the allowed 5-7 tines a month. It than became every other day than every single day bc I'd be in pain if I didn't take anything. Than it no longer worked at all for migraines or headaches so I got T3s from a friend than got them prescribed by a doctor. I was tired of going to the doctors everytime so I found out that you can buy T1s over the counter and take three of them to equal a T3 so I became addicted to the T1s. Tylenol is not as inocent and safe as some people think! I didn't like the fact that I had to take it everyday but recently I was at 4 and starting to need 6 a day so before I took another 2 pills I decided right than and there that this has become ridiculous! If I didn't stop my liver would be damaged and I would move up to something even stronger and stop at nothing to get it! I am on day 4 without anything. I quit cold turkey when I ran out of money and pills. The first day I had a migraine. The second day I sweat like crazy and I was nauseous, irritable and had a headache. Third day I had a headache and mood swings as well as today. I am a bit scared since it is day 4 and people have said it gets worse before it gets better so I'm praying that I have already suffered the worst bc that was [email protected]#$* unbearable! I'm just trying my hardest to stay positive! If I suffer another migraine I'll go right to a doctor for something other than Tylenol just to abort the migraine. Keep strong bc I know you all CAN do it whether you need help or not. Either way, we are all doing the right thing!
Helpful - 0
Avatar universal
Well thank you! :) I've always had a pretty good attitude even when I'm depressed, I can definitely do it :) 4 days and I haven't had a craving today, now I'm sure I'll have days where I'll want one, just not today :) my mood is still crappy, I feel sad and confused about things with my boyfriend, I'm overthinking so much but I'm sure that's not me doing it. I still can't eat though which *****! Hopefully my appetite will come back soon, still have trouble sleeping (getting a little better) and some headaches. Overall besides the paranoia and depression I feel okay! :)
Helpful - 0
1926359 tn?1331588139
Hey Girl I like your moniker and your attitude (::  (double forceful smile)
You are in the PEAK of withdrawal.  It will get easier in about 24-36 hours.  Make sure that you take some nice hot baths with epsom salts.  I literally lived in the tub for 5 days.  I had to crawl there.  My family and I had a good laugh about it.  My sense of humor was super dark when I was detoxing, but it felt SO good to laugh again.  And even though I was a corpse, I had more life and light in my eyes than I had had in YEARS.
It's so awesome to get out of the zombie state!!

Awesome that you are already going to meetings.  They are the number one tool in your arsenal.  You have a much greater chance at success with those meetings, keep it up.
And you are damn straight that you will come out stronger once the storm has passed.  Getting clean was the single most important thing I did for my self esteem in my life.  Honestly, once I went through detox and got into a strong recovery program, I knew that I could do ANYTHING.  So I did things that I'd only dreamed of.  Nothing can EVER take that away from you.  There is great courage in saving your own life.

I'm rooting for you.  And I am excited for your future (:
Lu
Helpful - 0
Avatar universal
Today is the worst I've felt, day 3 but I'm positive I will feel better soon, woke up with a huge wave of nausea, still there a little, I have a migraine, my nose is runny, my mental state seems okay today though, and that's what I've been worried about, my appetite is still gone but I force myself to eat even if it's a little at a time. Can't wait till this is over with, I'm still going to go to meetings of course even when I feel better, because there will be cravings! I never would have thought I'd go through anything like this, but, you will always come out stronger once the storm is over :)
Helpful - 0
Avatar universal
I'm day two trying to stay clean and really need help and advice..I been dealing with it for over a year and it's really hard
Helpful - 0
Avatar universal
Hey, you remind me so much of myself in the early stages of my addiction. You at least are recognizing it much sooner than I did and that is a blessing in and of itself for you.  I started off so much like you but before I knew it has escalated to OcyCotin instead and the intelligent, positive, successful, beautiful woman I knew no longer looked back at me in the mirror.  So good for you, you definitely are taking the proper steps.  My one suggestion was going to be to try telling your boyfriend because it is so important to have support, especially of your partner if possible. I did not tell my husband at first and then felt like a huge weight was lifted once I did. He was more hurt that I did not have faith in him enough to confide in him. Granted, he still does not completely get it but his support is crucial to me being successful.  However, the fact that you are going to NA made me feel better.  You got this!  Here if you need to talk.

JJ
Helpful - 0
Avatar universal
Wow, you're doing everything right. Great job!
Helpful - 0
Avatar universal
Thank you :) I appreciate it! And you're right, we can't do it alone, I feel bad for complaining when there are people who have it worse, I'm just scared. When I'm high on them I'm like "yea I can def quit easily" then I keep taking them, I cancelled my script on them today. Also talked to a friend and will be going to NA meetings. I feel good right now, headache but other than that I feel okay. Mornings are the worst. I've been taking Epsom salt baths and they relax me a good bit, :)
Helpful - 0
Avatar universal
Hi, girl. You are in detox, that's why you are emotionally freaking out. And that's why you are in physical pain also.

Look up the Thomas recipe on here. Get all the stuff on there to aid in the detox process.

It's a good thing you stopped now, as you know it only get worse. Everyone wants to do this alone, but we cannot. That is the quickest route to using again. You will need some type of aftercare be it AA/NA, counseling, outpatient, etc. Trust the folks who came before you and have been thru this.

I know you say you would refuse to take them now if you had access, we've all said that when we get "mad" at the pills, but that feeling leaves. If they are accessible to us, we will take em. Did you cut your contacts?

Keep posting for support. Lots of great peeps on here. Also, read as many first posts on hear as you can. You will see that everyone has the same fears as you:)
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.